# SDR ASAA2016071817416

- Difficulty date: July 18, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,574 hours, 11,284 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3F6
- Condition: Failed
- Location: Flight Deck
- Part time: 38,581 hours, 11,286 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP PANEL ALTITUDE SELECTION SCREEN 1ST DIGIT UNREADABLE.  ACFT GROUNDED. 10,000 FOOT DIGIT BURNED INTO DISPLAY LOOKS LIKE A FAINT NR 3 ALL THE TIME. REPLACED DFCS MODE CONTROL PANEL. INSTALLATION TEST PASSES, IAW AMM 22-11-34-400-801.  ACCOMPLISHED LAND VERIFY TEST BITE GROUP 49, IAW AMM 22-11-00/201, TEST PASSES AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00/501. ALL TESTS PASSED.
